May 28, 1999
how do i know if weight loss is due to medications or caused by the hiv virus ?
Response from Dr. Fisher
You don't. You need to be evaluated by your MD and maybe a dietician/nutritionist to find this out. Your entire clinical status needs to be taken into account. Alvan Fisher, M.D.
Genotropin Vs Serostim
nutritional supplements to regain weight loss?
- Fever After Vaginal Sex Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- What Parts Of The Body Are Affected By Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.